# SDR 9JLA2021093017627

- Difficulty date: September 20, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680CE
- Aircraft serial: 6800004
- Aircraft time: 4,018 hours, 2,810 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 30B347802
- Part serial: Y0050
- Condition: Faulted
- Location: Motive Flow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

THE FLIGHT CREW REPORTED THE LOSS OF ENGINE OIL PRESSURE ON THE NO2 ENGINE DURING THE DOWNWIND LEG OF THE APPROACH FOR LANDING. THE FLIGHT CREW ACCOMPLISHED A PRECAUTIONARY SHUTDOWN OF THE NO2 ENGINE. THE APPROACH AND LANDING WAS UNEVENTFUL. NO PASSENGERS WERE ABOARD. THE MAINTENANCE TEAM TROUBLESHOT AND COMPLETED ENGINE AND FUEL TRANSFER OPERATIONAL CHECKS. ALL CHECKS WERE SATISFACTORY. ENGINE COMPUTER DATA WAS DOWNLOADED AND FORWARDED TO PRATT AND WHITNEY FOR EVALUATIONS. THE INVESTIGATION REPORT BY P&W DETERMINED THE CAUSE OF THE LOSS OF OIL PRESSURE TO BE ATTRIBUTED TO WHEN THE PILOT SELECTED THE LH TO RH TRANSFER, THE AIRFRAME BOOST PUMP CAME ON, MOTIVE FLOW VALVE WAS OFF. WHEN THE TRANSFER WAS DONE, THE BOOST PUMP WERE OFF AND THE MOTIVE FLOW VALVE KICKED BACK IN. THAT CAUSED A RIPPLE IN THE FUEL TO THE FUEL PUMP CAUSING A FLAMEOUT AND THUSLY A LOW OIL PRESSURE LIGHT. THIS SITUATION IS ADDRESS IN THE AIRCRAFT FLIGHT MANUAL. ANOTHER FAULT WAS FOUND IN THE ENGINE DATA FOR A DEFECTIVE MOTIVE FLOW VALVE ON THE NO1 ENGINE. THE VALVE WAS REMOVED AND A NEW VALVE WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
